Sur la cohomologie feuilletée
Compositio Mathematica, Volume 49 (1983) no. 2, pp. 195-215.
@article{CM_1983__49_2_195_0,
     author = {El Kacimi-Alaoui, Aziz},
     title = {Sur la cohomologie feuillet\'ee},
     journal = {Compositio Mathematica},
     pages = {195--215},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {2},
     year = {1983},
     zbl = {0516.57017},
     mrnumber = {704391},
     language = {fr},
     url = {http://archive.numdam.org/item/CM_1983__49_2_195_0/}
}
TY  - JOUR
AU  - El Kacimi-Alaoui, Aziz
TI  - Sur la cohomologie feuilletée
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 195
EP  - 215
VL  - 49
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__49_2_195_0/
UR  - https://zbmath.org/?q=an%3A0516.57017
UR  - https://www.ams.org/mathscinet-getitem?mr=704391
LA  - fr
ID  - CM_1983__49_2_195_0
ER  - 
%0 Journal Article
%A El Kacimi-Alaoui, Aziz
%T Sur la cohomologie feuilletée
%J Compositio Mathematica
%D 1983
%P 195-215
%V 49
%N 2
%I Martinus Nijhoff Publishers
%G fr
%F CM_1983__49_2_195_0
El Kacimi-Alaoui, Aziz. Sur la cohomologie feuilletée. Compositio Mathematica, Volume 49 (1983) no. 2, pp. 195-215. http://archive.numdam.org/item/CM_1983__49_2_195_0/

[1] T. Duchamp: Deformation theory of holomorphic foliations. J. Diff. Geom. 14 (1979) 317-337. | MR | Zbl

[2] C. Godbillon: Eléments de topologie algébrique. Hermann, Paris (1971). | MR | Zbl

[3] R. Godement: Topologie algébrique et théorie des faisceaux. Hermann, Paris (1958). | MR | Zbl

[4] A. Haefliger: Homotopy, Integrability. Amsterdam, Springer Lectures Notes, N° 197. | MR | Zbl

[5] A. Haefliger: Some remarks on foliations with minimal leaves. J. Diff. Geom. 15, n° 2 (1980). | MR | Zbl

[6] S.R. Hamilton: Deformation theory of foliations. Preprint Cornell University.

[7] J.L. Heitsch: A cohomology of foliated manifolds. Comment. Math. Helviti 50 (1975) 197-218. | MR | Zbl

[8] K. Kodaira and D.C. Spencer: Multifoliate Structures. Ann. Math. 74 (1961) 52-100. | MR | Zbl

[9] P. Molino: Propriétés cohomologiques et propriétés topologiques des feuilletages à connexion transverse projetable. Topology 12 (1973). | MR | Zbl

[10] G. Reeb: Sur certaines propriétés topologiques des variétés feuilletées. Act. Sci. et Ind. Hermann, Paris (1952). | MR | Zbl

[11] B.L. Reinhart: Harmonic integrals on almost product manifolds. Trans. A.M.S. 88 (1958) 243-276. | MR | Zbl

[12] G. De Rham: Variétés différentiables. Act. Sci. et Ind. Hermann, Paris. | Zbl

[13] C. Roger: Méthodes homotopiques et cohomologiques en théorie des feuilletages. Thèse, Orsay (1976).

[14] K.F. Roth and Davenport: Rational approximations of algebraic numbers. Mathematika 2 (1955) 160-167. | MR | Zbl

[15] K.S. Sarkaria: The de Rham cohomology of foliated manifolds, thesis, SUNY, Stony Brook, 1974.

[16] S. Sternberg: Local C'' transformations of the real line. Duke. Math. J. 24 (1957) 97-102. | MR | Zbl

[17] D. Sullivan: Cycles for the dynamical study of foliated manifolds and complex manifolds. Inventiones Math. 36 (1978) 225-255. | EuDML | MR | Zbl

[18] I. Vaisman: Cohomology and differential forms. Dekker (1973). | MR

[19] I. Vaisman: Variétés riemanniennes feuilletées. Czechosl. Math. J. 21 (1971) 46-75. | EuDML | MR | Zbl

[20] I. Vaisman: Sur la cohomologie des variétés riemanniennes feuilletées. C.R. Acad. Sc. Paris, t. 268, Séries A, p. 720-723. | MR | Zbl